# SDR SWAA112702

- Difficulty date: April 10, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 51,264 hours, 42,247 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rivet
- Part number: 6567396
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE RIVET LOOSE.  REMOVED AND REPLACED RIVET PER SRM AND BAC DWG.
